# SDR SWAA2024012434203

- Difficulty date: December 21, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 19,801 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON TRANSITION ANGLE; R/H SIDE FWD CARGO AT STA. 495-500A.<[01] CLEAN SURFACE CORROSION PER SRM 51-10-02. REWORKED AREA REMAINING THICKNESS IS OUT OF LIMITS PER SRM 53-00-53-1A-2 FIG 103 DETAIL D.;[02] DRILLED NEW TRANSITION ANGLE (SHIELD) R/H STA 495-500A PER SRM 51-40-05. NEED OK TO INSTALL.;[03] OK TO INSTALL PART.;[04] INSTALLED NEW TRANSITION ANGLE ( SHIELD) FASTENERS PER SRM 51-40-02.;[05] VERIFIED CORRECTIVE ACTION #4
